# SDR DALA2023110909252

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,819 hours, 24,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5651 -ATB/DE- RETURN TO ATL DUE TO CTR HYD SYSTEM QUANTITY LOSS IN CRUISE. CORRECTIVE ACTION: REPLACED TWO CTR HYD PUMP FLEX LINES. CLEANED AIRCRAFT. SERVICED SYSTEM. A/C RTS.
